# SDR SWIA202266628

- Difficulty date: September 7, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N779SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10276
- Aircraft time: 35,195 hours, 21,868 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL LATCH DOOR HAS EXCESSIVE PLAY AT HINGE POINT.     (C-CHECK RO 10/24/2022)    ON R/H UPPER TRANSCOWL LATCH-DOOR,  REMOVED WORN PARTS & INSTALLED NEW 1 EA. HINGE HOUSING P/N CN624-2030-205, 4 EA. BUSHING P/N CN624-2027-201, 8 EA. BOLT P/N B0206004AG5-4, 8EA. WASHER P/N NAS1149CN816R, 8 EA. NUT P/N B0203014L08, 2 EA. COLLAR P/N CN624-2028-201, 2 EA. PIN P/N CN624-2029-203 & 2 EA. COTTER PIN P/N MS24665-151,  REF.  CRJ700 SRM 51-40-11-001-001-A01,  CRJ700 SRM 51-42-13-001-001-A01,  CRJ700 SRM 51-42-21-001-001-A01,  CRJ700 AMM 78-33-07-400-801 & DWG. CN624-2020,  REV. H.  COMPLIED WITH 51-900-1002-SKY
